Asymptotic expansion of the quasipotential for a stochastically perturbed nonlinear oscillator
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1319-1324
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a2,
author = {I. A. Bashkirtseva and M. G. Isakova and L. B. Ryashko},
title = {Asymptotic expansion of the quasipotential for a stochastically perturbed nonlinear oscillator},
journal = {Differencialʹnye uravneni\^a},
pages = {1319--1324},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a2/}
}
TY - JOUR AU - I. A. Bashkirtseva AU - M. G. Isakova AU - L. B. Ryashko TI - Asymptotic expansion of the quasipotential for a stochastically perturbed nonlinear oscillator JO - Differencialʹnye uravneniâ PY - 1999 SP - 1319 EP - 1324 VL - 35 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_10_a2/ LA - ru ID - DE_1999_35_10_a2 ER -
%0 Journal Article %A I. A. Bashkirtseva %A M. G. Isakova %A L. B. Ryashko %T Asymptotic expansion of the quasipotential for a stochastically perturbed nonlinear oscillator %J Differencialʹnye uravneniâ %D 1999 %P 1319-1324 %V 35 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1999_35_10_a2/ %G ru %F DE_1999_35_10_a2
I. A. Bashkirtseva; M. G. Isakova; L. B. Ryashko. Asymptotic expansion of the quasipotential for a stochastically perturbed nonlinear oscillator. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1319-1324. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a2/